# SDR QXEA2012091301040

- Difficulty date: September 13, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 373-428
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIVETS AND STRINGER CORRODED BETWEEN STA X373-X428.  REMOVED CORRODED RIVETS IAW SRM 51-42-05-02-01.  REMOVED END CLIP AND RIVETS TO FOM IAW SRM 51-42-05-02-01 AND SRM 51-40-15-02-01.  REMOVED CORROSION IAW SRM 51-21-00-00-02.  FOUND TO BE NO REPAIRS ALLOWED, CORRODED BEYOND REPAIR.  CONFIRMED BLENDED AREA TO BE CRACK FREE REF NDTM 51-00-04-910-801 PT 1 AND 51-00-06-910-801 PT 1.  STRINGER FOUND TO BE IN LIMITS IAW RD 8/4-53-4788.  ALODINED, PRIMED AND INSTALLED CLIP IAW RD 8/4-53-4788.
